# SDR ASAA2018022023613

- Difficulty date: February 13, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 41,345 hours, 12,379 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indication Sys
- Condition: Defective
- Location: Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND FAULT 77-20862, THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE. NR 2 ENG. GROUNDED - YES. ON DEFERRAL.
